# SDR UIEA2018092902133

- Difficulty date: September 29, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,217 hours, 9,879 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Filter
- Part number: 8565042
- Part serial: NSN
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU BLEED CYCLING WITH 1 OR 2 PACKS ON. REMOVED AND REPLACED APU SURGE VALVE FILTER IN REF AMM 49-53-06. OPS CHECK NORMAL.
